# SDR AALA20061222

- Difficulty date: December 9, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXTERIOR LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  RELAMPED EMERGENCY EXTERIOR LIGHT AT LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
